# SDR 3PQB20150321006

- Difficulty date: March 21, 2015
- Submitted: March 21, 2015
- Operation: Air carrier
- Aircraft: N801DM
- Make and model: Boeing 757256
- Aircraft serial: 26240
- Aircraft time: 20,041 hours, 13,083 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING EMERGENCY LIGHT FUNCTIONAL CHECK.   LIGHT ASSY L635 PARTIALLY ILLUMINATED.   REPLACED FAULTY LAMPS AND OPERATIONAL CHECK WAS NORMAL.  REFERENCE VT-SAAJOB NUMBER 7500025565
